# SDR SWAA2013010211004

- Difficulty date: January 2, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 20,854 hours, 13,566 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 887703
- Part serial: C348
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AIR RETURN - BATTERY CHARGER FAIL ALERT AND ACRID SMELL IN COCKPIT AND CABIN.  REMOVED AND REPLACED BATTERY. CHARGER PAR MM.
